U.S. doctors online nowAsk doctors free
Australia
A 19-year-old female asked:

Regarding i doz 72 pill this pill delayed my periods for 18days i consult with doctor got negative result is their any problem in future pregnancy

1 doctor answer1 doctor weighed in
Dr. Edward Seegers
Internal Medicine 46 years experience
Pills cause delay: No the delay is what you expect and then I suppose you had a heavy period on day 19. No this is the way it works and if you do not take any more OCP your cycle will regulate and this wont interfere with future pregancies. You should also not do it too often, but you're fine, stop worrying !

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 29, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.